RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 465–493 (Mi fpm570)  

This article is cited in 1 scientific paper (total in 1 paper)

On quotients of hyperbolic products of groups

A. E. Pankratiev

M. V. Lomonosov Moscow State University

Abstract: Infinite periodic quotients of non-elementary non-degenerate hyperbolic products of groups are constructed, where the terms “infinite” and “periodic” are treated in a way natural for the products of groups.

Full text: PDF file (1406 kB)

Bibliographic databases:
UDC: 512.543.5
Received: 01.04.2001

Citation: A. E. Pankratiev, “On quotients of hyperbolic products of groups”, Fundam. Prikl. Mat., 7:2 (2001), 465–493

Citation in format AMSBIB
\Bibitem{Pan01}
\by A.~E.~Pankratiev
\paper On quotients of hyperbolic products of groups
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 465--493
\mathnet{http://mi.mathnet.ru/fpm570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866468}
\zmath{https://zbmath.org/?q=an:1014.20017}


Linking options:
  • http://mi.mathnet.ru/eng/fpm570
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Osin, DV, “Relatively hyperbolic groups: Intrinsic geometry, algebraic properties, and algorithmic problems”, Memoirs of the American Mathematical Society, 179:843 (2006), III  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:122
    Full text:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019